We will do website maintenance Monday, Aug. 3 from 5 p.m. to 10 p.m. PT, and some features may become unavailable intermittently. We apologize for any inconvenience.
Read our important medical disclaimer.
I have central serous chorioretinopathy and I take Levitra. Can Levitra aggravate this condition?
I am not aware of any studies linking Levitra to central serous chorioretinopathy.
However, Levitra and other similar erectile dysfunction medications can lead to ischemic optic neuropathy (when blood doesn’t flow properly to the optic nerve in the back of the eye).
This is more likely to happen in people with hypertension (high blood pressure) and other cardiovascular diseases and/or individuals with a small cup to disk ratio in the optic nerve.
Ask a New Question
Not every question will receive a direct response from an ophthalmologist. However, we will follow up with suggested ways to find appropriate information related to your question. Medical disclaimer
Get ophthalmologist-reviewed tips and information about eye health and preserving your vision.
Public & Patients
Museum of the Eye